RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nguyen Minh Chuong,

Statistics Math-Net.Ru
Total publications: 22
Scientific articles: 22

Number of views:
This page:479
Abstract pages:2422
Full texts:964
References:282
Professor
Doctor of physico-mathematical sciences
E-mail:

Subject:

+) Pseudodifferential operators and wavelets over real and p-adic fields +) Harmonic analysis +) PDE

   
Main publications:
  1. Nguyen Minh Chuong, Yu. V. Egorov, Dang Anh Tuan, “On a nonclassical semilinear boundary value problem for parabolic pseudodifferential equations in Sobolev spaces”, Dokl. Akad. Nauk, 411 (2006), 732-735
  2. Youri V. Egorov, Nguyen Minh Chuong, Dang Anh Tuan, “A semilinear non-classical pseudo-differential boundary value problem in the Sobolev spaces”, Comptes Rendus de l'Académie des Sciences, 337 (2003), 451 - 456.
  3. Yu. V. Egorov, Nguyen Minh Chuong, Dang Anh Tuan, “On a semilinear boundary value problem for degenerate parabolic pseudodifferential equations”, Dokl. Akad. Nauk, 427:2 (2009), 155-159
  4. N. M. Chuong and H. D. Hung, “Maximal functions and weighted norm inequalities on Local Fields”, Appl. Comput. Harmon. Anal, 29 (2010), 272-286.
  5. Nguyen Minh Chuong, Dao Van Duong, Ha Duy Hung, “Bounds for the weighted Hardy-Cesàro operator and its commutator on Morrey-Herz type spaces”, Zeitschrift für Analysis und ihre Anwendungen, 35 (2016), 489504

http://www.mathnet.ru/eng/person9000
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190496

Publications in Math-Net.Ru
2020
1. Nguyen Minh Chuong, Dao Van Duong, Nguyen Duc Duyet, “Weighted estimates for commutators of Hausdorff operators on the Heisenberg group”, Izv. Vyssh. Uchebn. Zaved. Mat., 2020, 2,  39–62  mathnet
2019
2. N. M. Chuong, D. V. Duong, K. H. Dung, “Two-Weighted Inequalities for Hausdorff Operators in Herz-Type Hardy Spaces”, Math. Notes, 106:1 (2019), 20–37  mathnet  isi  elib  scopus
2011
3. Yu. V. Egorov, Nguyen Minh Chuong, Dang Anh Tuan, “A nonlinear boundary-value problem for a degenerate parabolic pseudodifferential equation”, Tr. Semim. im. I. G. Petrovskogo, 28 (2011),  182–203  mathnet  zmath  elib; J. Math. Sci. (N. Y.), 179:3 (2011), 461–474  scopus
2006
4. Nguyen Minh Chuong, Tran Tri Kiet, “On a nonclassical boundary value problem for a parabolic pseudodifferential equation”, Differ. Uravn., 42:5 (2006),  707–709  mathnet  mathscinet; Differ. Equ., 42:5 (2006), 757–760
2001
5. Nguyễn Quynh Nga, Nguyen Minh Chuong, “On a Multivalued Nonlinear Variational Inequality”, Differ. Uravn., 37:1 (2001),  128–129  mathnet  mathscinet; Differ. Equ., 37:1 (2001), 144–145
1998
6. Yu. V. Egorov, Nguyen Minh Chuong, “Some semilinear boundary-value problems for singular integro-differential equations”, Uspekhi Mat. Nauk, 53:6(324) (1998),  249–250  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:6 (1998), 1348–1349  isi  scopus
1996
7. Tran Quoc Binh, Nguyen Minh Chuong, “On a Fixed-Point Theorem”, Funktsional. Anal. i Prilozhen., 30:3 (1996),  93–94  mathnet  mathscinet  zmath; Funct. Anal. Appl., 30:3 (1996), 220–221  isi
1991
8. Nguyen Minh Chuong, Nguyễn Van Kin, “Regularization of variational inequalities with perturbed nonmonotone and discontinuous operators”, Differ. Uravn., 27:12 (1991),  2171–2172  mathnet  mathscinet
1990
9. Nguyen Minh Chuong, Lê Quang Trung, Khuat Van Ninh, “Boundary value problem for nonlinear parabolic equations of infinite order in Sobolev–Orlicz spaces”, Mat. Zametki, 48:1 (1990),  78–85  mathnet  mathscinet  zmath; Math. Notes, 48:1 (1990), 673–677  isi
1988
10. Nguyen Minh Chuong, Le Kuang Chung, “Degenerate nonlinear elliptic differential equations of infinite order in weighted Sobolev–Orlicz spaces”, Differ. Uravn., 24:3 (1988),  535–537  mathnet  mathscinet
11. Nguyen Minh Chuong, Le Kuang Chung, “On limit equations for degenerate non-linear elliptic equations in Sobolev–Orlicz spaces with weight”, Uspekhi Mat. Nauk, 43:2(260) (1988),  149–150  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:2 (1988), 181–182  isi
1985
12. Nguyen Minh Chuong, “On the theory of parabolic pseudodifferential operators of variable order”, Differ. Uravn., 21:4 (1985),  686–694  mathnet  mathscinet
1984
13. Yu. V. Egorov, Nguyen Minh Chuong, “A problem with a directional derivative in S. L. Sobolev spaces of variable order”, Differ. Uravn., 20:12 (1984),  2163–2164  mathnet  mathscinet  zmath
14. Nguyen Minh Chuong, “Parabolic pseudodifferential operators of variable order”, Mat. Zametki, 35:2 (1984),  221–229  mathnet  mathscinet  zmath; Math. Notes, 35:2 (1984), 116–120  isi
1983
15. Nguyen Minh Chuong, “Degenerate parabolic pseudodifferential operators of variable order”, Dokl. Akad. Nauk SSSR, 268:5 (1983),  1055–1058  mathnet  mathscinet  zmath
16. Nguyen Minh Chuong, “On isomorphism of Sobolev spaces of variable order”, Mat. Sb. (N.S.), 121(163):1(5) (1983),  3–17  mathnet  mathscinet  zmath; Math. USSR-Sb., 49:1 (1984), 1–17
1982
17. Nguyen Minh Chuong, “Parabolic systems of pseudodifferential equations of variable order”, Dokl. Akad. Nauk SSSR, 264:2 (1982),  299–302  mathnet  mathscinet  zmath
18. Nguyen Minh Chuong, “Parabolic pseudodifferential operators of variable order in Sobolev spaces with weighted norms”, Dokl. Akad. Nauk SSSR, 262:4 (1982),  804–807  mathnet  mathscinet  zmath
19. Nguyen Minh Chuong, “A boundary-value problem with discontinuous boundary conditions”, Uspekhi Mat. Nauk, 37:5(227) (1982),  191–192  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:5 (1982), 186–187  isi
20. Nguyen Minh Chuong, “Parabolic systems of pseudodifferential equations in Sobolev spaces of variable order”, Uspekhi Mat. Nauk, 37:1(223) (1982),  153–154  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:1 (1982), 172–173  isi
1981
21. Nguyen Minh Chuong, “Parabolic pseudodifferential operators of variable order”, Dokl. Akad. Nauk SSSR, 258:6 (1981),  1308–1312  mathnet  mathscinet  zmath
1969
22. Yu. V. Egorov, Nguyen Minh Chuong, “The problem with an oblique derivative for a second order parabolic equation”, Uspekhi Mat. Nauk, 24:4(148) (1969),  197–198  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020